Verlagslink DOI: 10.1016/j.jfa.2014.03.002
arXiv ID: 1401.1300v2
Titel: An affirmative answer to a core issue on limit operators
Sprache: Englisch
Autor/Autorin: Lindner, Marko  
Seidel, Markus 
Schlagwörter: Band-dominated operator; Fredholm theory; Limit operator; Mathematics - Functional Analysis; Mathematics - Functional Analysis; Mathematics - Operator Algebras
Erscheinungs­datum: 3-Apr-2014
Verlag: Elsevier
Quellenangabe: J. Funct. Anal., 267(3): 901-917 267 (2014)
Zusammenfassung (englisch): 
An operator on an lá”–-space is called band-dominated if it can be approximated, in the operator norm, by operators with a banded matrix representation. It is known that a rich band-dominated operator is 𝓟-Fredholm (which is a generalization of the classical Fredholm property) if and only if all of its so-called limit operators are invertible and their inverses are uniformly bounded. We show that the condition on uniform boundedness is redundant in this statement.
URI: http://hdl.handle.net/11420/9524
ISSN: 1096-0783
Zeitschrift: Journal of functional analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

66
Letzte Woche
0
Letzten Monat
3
checked on 06.10.2022

SCOPUSTM   
Zitate

31
Letzte Woche
0
Letzten Monat
1
checked on 29.06.2022

Google ScholarTM

PrĂŒfe

Volltext ergÀnzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschĂŒtzt.